# SDR DAT2005F00008

- Difficulty date: June 30, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N263GA
- Make and model: Stbros SD360
- Aircraft serial: SH3754
- Engine: Pwa PT6A67R
- Propeller: Hartzl HCA6A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: A10460EK
- Condition: Cracked
- Location: Lt Propeller
- Part time: 11,644 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SCHEDULED COMPLIANCE OF AD ON THE LT PROPELLER IT WAS FOUND 1 OF 6 PROPELLER BLADES WERE CRACKED.  MECHANIC REMOVED AND REPLACED THE PROPELLER IAW MM.  OPS CHECK GOOD.  AC WAS RETURNED TO SERVICE.  (K)
